# SDR AALA201712279037

- Difficulty date: December 24, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N892NN
- Make and model: Boeing 737823
- Aircraft serial: 31145
- Aircraft time: 18,316 hours, 7,301 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FLASHLIGHT IS LOW POWERED, INSTALLED A NEW BATTERY IN THE FLASHLIGHT IAW AMM 25-60-00.
